Nov 6, 2006
Hi I took nevirapine adn vircomb(lamivudine +zidovuidine)twice daily and tonight i took two nevirapine tablets instead of one and another one vircomb.when I realized my mistake I took vircomb again. What I read from nevirpane bottle it said dosage shouldn't be more than 400mg per 24 hour and I took 200 mg in 8:30am and took 400mg in 8:30pm .So it is 600mg now.What should I do ?should I go and see my docotr? by the way I live in burma.
| Response from Dr. Pierone
Generally a single extra dose of an HIV medication will not result in any significant problems.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.